# SDR 97UAL900300

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7257U
- Make and model: Boeing 727222
- Aircraft serial: 21404
- Engine: Pwa JT8D15
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Det
- Condition: Out Of Position
- Location: Aft Body
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT CAME ON IN FLIGHT FL370.  DESCENDED DOWN TO FL 250 AND LIGHT WENT OUT APPROX 310 DURING THE DESCENT.  *S/D*  REPOSITIONED KEEL BEAM DETECTOR, REMOVED AND INSPECTED DUCT THAT RUNS THROUGH KEEL BEAM AND LEAK CHECKED.  NO DEFECT NOTED.
